MathSciNet Relay Station
MathSciNet bibliographic data
MR1722041 53C50 (53C40)
Akivis, Maks A.; Goldberg, Vladislav V. Lightlike hypersurfaces on manifolds endowed with a conformal structure of Lorentzian signature. Acta Appl. Math. 57 (1999), no. 3, 255–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement